# SDR RRXA98260

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CARGO DOOR JAMB WITH PREVIOUS REPAIR IN PSE AREA THAT IS NOT APPROVED, AT STA 520 LOWER JAMB AREA.  REMOVED PREVIOUS REPAIR, CUT OUT DAMAGE SECTION.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-2-0 FIGURE 4, AND 52-4-1 FIGURE 2 AND 51-9-0 FIGURE 68A.  TREATED AREA IAW DC-8 SRM 51-1-8.
